| Model Number |
7080G |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter , so personal information was not entered.No information was captured in section as the customer's weight was not provided.
Event or Problem Description
The customer called to report that within 10 minutes, he obtained blood glucose readings of 388 mg/dl on the contour meter and 174 mg/dl on a non-ascensia meter.There was no allegation of an adverse event.The device is not expected to be returned for evaluation.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Lot # 0ej3b02a of contour test strips associated with the event expired in may-2022.Therefore, the in-house testing could not be performed with the retained samples.The device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.